Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Mythos

Member
  • Posts

    33
  • Joined

  • Last visited

Reputation

4 Neutral

1 Follower

About Mythos

  • Birthday 08/06/1994

Profile Information

  • Gender
    Male
  • Location
    Boston, MA
  • Interests
    Filmmaking

Recent Profile Visitors

2354 profile views
  1. Thanks for your replies, guys. @lionheart88 - That's possible. I'm getting breakouts on my chin and then random cysts on my neck which I never got before. It's so, so frustrating and embarrassing but, in defense of my accutane treatment, my face is about 80% clear which is the most it's been in 3 years. It's good progress - I'm just afraid to be optimistic because it could all come back with a vengeance tomorrow :/
  2. No, thank you for telling me what to do - that's what I want. I'm glad to hear this. However, are you implying that cutting out makeup and other irritants in the 6th month was responsible for you clearing up or it was simply the accutane finally finishing the job? I will increase my hydration too, thanks. Also, I love your username and profile pic Brought a smile to my face this morning.
  3. I've been on accutane for almost 4 months. In my 3rd month, I saw about 50% of my acne clear up. I thought this trend would continue until my acne was gone. However, unfortunately, it hasn't. It's been another month since my skin was clearing and it's in the same condition. I have less acne than before accutane but am consistently and steadily getting acne. Also, this acne is in specific places like jawline, neck, and shoulders. Should I still remain hopeful or is this it? Should I write acc
  4. While we appreciate you sharing your experience, I would agree that "scaremongering" as the above poster mentioned is way too common on this board. Accutane is a powerful drug - no one denies this. I'm sorry you had such an awful experience but it's not really necessary to tell people to stay away from it. Many, many people have had their lives renewed by accutane and would give as much adoration and praise for the drug as you give it criticism.
  5. Haha I know that feel. I learned the hard way. I bleached the shit out of 3 of my t-shirts (and I was only using 2.5%). If the BP is just on your face, then don't worry about it. I had some neck acne to deal with and that's where the bleaching came from.
  6. I don't have any advice but I know that feel. I'm on week 7 of the regimen and my acne is still terrible. No improvement whatsoever. I'm just going to keep doing it because why not. Desperately hoping for some improvement in the next few weeks and I hope you see improvement too.
  7. So I just had a doctor's appointment and got a prescription for .025% tretinoin. The doc told me to apply only at night. I've been on the Acne.org regimen for 6 weeks. Can I continue the Regimen and just add the tretinoin or will it be too harsh on my skin?
  8. Please, please, please tell me things will get better. I've just entered week 5 of being on the Acne.org regimen. Not only has my acne not improved but, as of this week, it has gotten worse! I was so optimistic at the start but I just had a really, really shitty morning seeing my face in the mirror and almost crying. I'll let the pictures speak for themselves... Pictures of my cheek over 4 weeks on the Acne.org regimen: http://imgur.com/a/49zvD Can someone please tell me why I am seeing
  9. I feel like fucking shit. I'm now on week 4 of the regimen and my skin looks exactly the same. YES, I will continue the regimen for another month but if nothing changes I don't know what I'm going to do. I get so pissed looking at my face in the morning seeing an ugly, scarred piece of shit. And I feel pissed off when I read this thread and see beautiful people who, for no fucking reason, were given moderate/severe acne. They didn't do a goddamn thing in their lives that made them deserve to hav
  10. I do think you could start using the Acne.org regimen. It is a good habit to get into for when/if your skin gets any worse. If you are worried about the chemicals being too strong, I would say just use a small amount of benzoyl peroxide (treatment) for your face. That is ultimately the only part of the regimen that might cause extreme dryness/flakiness if you overuse it. Your face is still in a very healthy state and I think the regimen would help a lot of your bumps go down. Just make sure you
  11. Well, I would say the red marks in the second picture are definitely acne scars. I believe I can just make out a slight indent in the skin where those spots are. If that's true then it would confirm my suspicion. The first picture is a bit more mysterious to me but I think those are also acne scars. First off, just be grateful you have amazingly clear skin that a lot of us would kill for. Second, you should try visiting the scar treatment subforum on here (http://www.acne.org/messageboard/forum/
  12. Dairy and sugary foods are known to make some people break out. Although cutting it out of one's diet has done nothing for many people, it has done wonders for others. You should try reforming your diet to be based more around fruits, vegetables and generally non-processed foods (and for more reasons than just skincare) I am no expert but I hope this is mildly useful to you.
×